A 26-year-old female asked about a 61-year-old female:
Had stroke 2 yrs back.taking aspirin as blood thinner.nw suddn blood clots appear in body & wipe away.is aspirin responsible 4 it?shld stop taking it?
1 doctor answer • 1 doctor weighed in
Internal Medicine 37 years experience
Keep taking aspirin: i'm not sure where your clots are. are they on your skin or did they occur inside blood vessels? either way, it is worth a trip to your doctor to ask that question because you need to do the right thing to avoid getting another stroke. At the same time you want to know the treatment is effective and not causing you problem with bleeding. be reassured and have a nice and healthy holiday.
3.4k viewsAnswered >2 years ago
Last updated Sep 1, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.